# SDR ASAA2017111022519

- Difficulty date: November 10, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 28,886 hours, 8,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXIT LIGHT COVER A/C LEFT FELL OFF. GROUNDED - YES. REPLACED LENS ON L2 DOOR INTERIOR EMERGENCY EXIT SIGN LIGHT, OP CHECK GOOD REF AMM 33-51-01.
